MAUDE Adverse Event Report: COOK INC UNIVERSA SOFT URETERAL STENT SET; FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

COOK INC UNIVERSA SOFT URETERAL STENT SET; FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Catalog Number UNKNOWN
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/16/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.
 
Event or Problem Description
The device was placed on (b)(6) 2016.On (b)(6) 2016, a new intervention was performed for removal of a kidney stone under reno fibroscopy.During, the procedure the device separated into 2 pieces.One portion migrated into the kidney and the other into the bladder.Additional information has been requested.However, it was not provided at the time of this report.
 
Additional Manufacturer Narrative
*update* additional information provided confirmed the complaint device as a usi-628-rpc-lp, which is not manufactured by cook inc.Therefore, we kindly request that 1820334-2016-00243 be canceled.
 
Event or Problem Description
The device was placed on (b)(6) 2016.On (b)(6) 2016, a new intervention was performed for removal of a kidney stone under reno fibroscopy.During, the procedure the device separated into 2 pieces.One portion migrated into the kidney and the other into the bladder.*update* additional information provided confirmed the complaint device as a usi-628-rpc-lp, which is not manufactured by cook inc.Therefore, we kindly request that 1820334-2016-00243 be cancelled.

Brand Name
UNIVERSA SOFT URETERAL STENT SET
Common Device Name
FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key5611135
Report Number1820334-2016-00243
Device Sequence Number13497853
Product Code FOZ
UDI-Device Identifier00827002148093
UDI-Public(01)00827002148093(17)181002(10)6255351
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/16/2016
Device Age5 MO
Event Location Hospital
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/04/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/27/2016
Supplement Report FDA Received Date10/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;